# SDR AALA202512318122

- Difficulty date: December 28, 2025
- Submitted: December 31, 2025
- Operation: Air carrier
- Aircraft: N905NN
- Make and model: Boeing 737823
- Aircraft serial: 31156
- Aircraft time: 36,864 hours, 15,972 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Loose
- Location: Zone 800
- Component: Slide, Bfgoodrich
- Component part number: 5A3307701
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT CREW REPORTED THAT THE PIN FROM THE GIRT BAR ON MAIN ENTRY DOOR CAME LOOSE WHEN OPENING DOOR AT GATE. MAINTENANCE REPLACED THE SLIDE ASSEMBLY PER TASK CARD 08L22125001 IN ORDER TO PREVENT ANY ACCIDENTAL DEPLOYMENTS OR OTHER ISSUES.
